Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


exposure in the sun
Jun 27, 2006

I am taking glutathione and melaclear tablets for almost a week because I want to have a fairer skin but my work wouldn't allow me to avoid exposure to the sun. Will this exposure delay the result to have a fair skin color? thanks and GOD bless!!! Respectfully yours, Maris.

Response from Dr. Conway

It is not clear to me that glutathione and/or malaclear will reliably produce a fairer skin color, although they will produce some degree of inhibition of melanin biosynthesis. It is interesting to note that something that is a potent oxidant (ascorbic acid), and therefore acting in a way that is opposite to glutathione (which is a potent reducing agent) has also been suggested to be effective in whitening skin...In any case, it is clear that the sun will activate melanin production and will produce darkening of the skin which will counteract the benefit of anything else you may be attempting to do with the medications. A potent sunblock (SPF 50 or higher) might be of use to you.



Previous
Circular blotches
Next
Do I have an HIV infection.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement